Alert archive / Ohio / Frost Advisories in 2008

Frost Advisory 5, NWS Cleveland, OH

October 6, 2008Ashtabula County, Mahoning County, Trumbull County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at Oct 6, 2008, 3:27 AM EDT for Ashtabula County, Mahoning County, Trumbull County, Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 7, 2008, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2008, 3:27 AM EDT (07:27 UTC)
In effect from
Oct 7, 2008, 2:00 AM EDT
Expired
Oct 7, 2008, 9:00 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Mahoning County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2008-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2008-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 060727
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 AM EDT MON OCT 6 2008

OHZ014-023-033-PAZ002-003-061530-
/O.NEW.KCLE.FR.Y.0005.081007T0600Z-081007T1300Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
327 AM EDT MON OCT 6 2008

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. 

CLEAR SKIES AND LIGHT WINDS ARE EXPECTED ACROSS NORTHWEST
PENNSYLVANIA AND EXTREME EASTERN OHIO LATE TONIGHT. THIS WILL
ALLOW WIDESPREAD FROST TO DEVELOP EARLY TUESDAY MORNING AS
TEMPERATURES DROP INTO THE MID 30S. SOME OF THE NORMALLY COLDER
AND PROTECTED AREAS MAY SEE TEMPERATURES DROP TO NEAR FREEZING
BEFORE DAYBREAK TUESDAY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

LEINS
4 follow-up statements
000 
WWUS71 KCLE 061618
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1218 PM EDT MON OCT 6 2008

OHZ014-023-033-PAZ002-003-070030-
/O.CON.KCLE.FR.Y.0005.081007T0600Z-081007T1300Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
1218 PM EDT MON OCT 6 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

THE FROST ADVISORY FROM THE NATIONAL WEATHER SERVICE REMAINS IN
EFFECT FROM 2 AM TO 9 AM TUESDAY FOR EXTREME NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA.

CLEAR SKIES AND LIGHT WINDS ARE EXPECTED LATE TONIGHT AND EARLY
TUESDAY MORNING ACROSS NORTHWEST PENNSYLVANIA AND EXTREME
NORTHEAST OHIO. THIS WILL ALLOW WIDESPREAD FROST TO DEVELOP EARLY
TUESDAY MORNING AS TEMPERATURES DROP INTO THE MID 30S. SOME OF THE
NORMALLY COLDER AND PROTECTED AREAS MAY SEE TEMPERATURES DROP TO
NEAR FREEZING BEFORE DAYBREAK TUESDAY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KCLE 061944
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT MON OCT 6 2008

OHZ014-023-033-PAZ002-003-070800-
/O.CON.KCLE.FR.Y.0005.081007T0600Z-081007T1300Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
344 PM EDT MON OCT 6 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

CLEAR SKIES AND LIGHT WINDS ARE EXPECTED LATE TONIGHT AND EARLY
TUESDAY MORNING ACROSS NORTHWEST PENNSYLVANIA AND EXTREME
NORTHEAST OHIO. THIS WILL ALLOW AREAS OF FROST TO DEVELOP EARLY
TUESDAY MORNING AS TEMPERATURES DROP INTO THE MID 30S. SOME OF THE
NORMALLY COLDER AND PROTECTED AREAS MAY SEE TEMPERATURES DROP TO
NEAR FREEZING BEFORE DAYBREAK TUESDAY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

OUDEMAN
000 
WWUS71 KCLE 070128
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
928 PM EDT MON OCT 6 2008

OHZ014-023-033-PAZ002-003-070930-
/O.CON.KCLE.FR.Y.0005.081007T0600Z-081007T1300Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
928 PM EDT MON OCT 6 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

MOSTLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED LATE TONIGHT AND
EARLY TUESDAY MORNING ACROSS INLAND NORTHWEST PENNSYLVANIA AND
EXTREME NORTHEAST OHIO. THIS WILL ALLOW AREAS OF FROST TO DEVELOP
EARLY TUESDAY MORNING AS TEMPERATURES DROP INTO THE MID 30S. SOME
OF THE NORMALLY COLDER AND PROTECTED AREAS MAY SEE TEMPERATURES
DROP TO NEAR FREEZING BEFORE DAYBREAK TUESDAY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KIELTYKA
000 
WWUS71 KCLE 070717
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
317 AM EDT TUE OCT 7 2008

OHZ014-023-033-PAZ002-003-071300-
/O.CON.KCLE.FR.Y.0005.000000T0000Z-081007T1300Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
317 AM EDT TUE OCT 7 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

AREAS OF FROST ARE EXPECTED EARLY THIS MORNING AS TEMPERATURES
FALL INTO THE MID AND UPPER 30S. SOME OF THE NORMALLY COLDER AND
PROTECTED AREAS MAY SEE TEMPERATURES DROP TO AROUND FREEZING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Oct 6, 1:33 AM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Oct 6, 1:33 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
133 AM EDT MON OCT 6 2008

.SYNOPSIS...
A WEAK WARM FRONT WILL MOVE INTO THE REGION OVERNIGHT AND REMAIN
NEARLY STATIONARY THROUGH MONDAY. THE FRONT WILL EVENTUALLY
DISSIPATE MONDAY NIGHT ALLOWING HIGH PRESSURE TO RETURN BY
TUESDAY. A COLD FRONT FROM THE MIDWEST AND A CUT OFF LOW ACROSS
THE MID MISSISSIPPI VALLEY WILL BOTH MOVE EASTWARD FOR OUR MIDWEEK
WEATHER.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
SHOWERS ASSOCIATED WITH THE WARM FRONT ARE WEAKENING. NONE OF THE
MODELS SEEM TO HAVE A HANDLE ON THIS PRECIPITATION...THE GFS IS
THE ONLY ONE THAT BRINGS SOME SHOWERS INTO THE FORECAST AREA
OVERNIGHT. THE QUESTION IS WILL IT CONTINUE TO INCREASE. AN AREA
OF THUNDERSTORMS DEVELOPED NEAR MILWAUKEE...THIS WAS IN A REGION
OF STRONG UVV BUT THIS AREA WILL DECREASE AS IT MOVES SOUTHEAST.
AT THIS TIME WILL NOT MENTION THUNDER BUT DECREASE THE POPS TO 30
PERCENT AT THE MOST. THE DAY1 OUTLOOK FROM SPC AGREES WITH THIS. THE
RIGHT REAR QUAD OF THE JET MAY ENHANCE THE SHOWERS LATE TONIGHT
OVER THE EASTERN PORTION OF THE FORECAST AREA. THE CLOUDS ARE NOT
COMPLETELY SOLID SOME RADIATIONAL COOLING WILL OCCUR...WILL NOT
CHANGE THE LOW TEMPERATURE FORECAST.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
WHILE THERE MAY BE A LINGERING LIGHT SHOWER...AND HENCE A 20 POPS
FOR MONDAY MORNING...HIGH PRESSURE ACROSS EASTERN CANADA WILL
MOVE BACK INTO THE AREA MONDAY NIGHT AND REMAIN IN PLACE THROUGH
THE MIDDLE OF THE WEEK.

MONDAY NIGHT MAY BE ANOTHER COLD NIGHT AND HAVE GONE WITH OR BELOW
THE COLDEST GUIDANCE. DRY HIGH PRESSURE SETTLES IN TO THE EAST SO
EASTERN AREAS EAST AWAY FROM THE LAKE COULD REACH THE MID 30S
AGAIN WITH SOME FROST. IT MAY JUST BE IN THE SHELTERED LOCATIONS
IF WINDS STAY SLIGHTLY UP.

MODEL DISCREPANCIES CONTINUE FOR WEDNESDAY INTO FRIDAY. NEW 12Z
GFS LOOKS MUCH DIFFERENT NOW TAKING CLOSED LOW INTO OHIO VALLEY.
HAVE INSTEAD LEANED TOWARD MORE CONSISTENT ECMWF WITH PREVIOUS GFS
RUNS AND NAM TO BRING A COLD FRONT DOWN FROM THE MIDWEST THURSDAY
AND FRIDAY AND THE CLOSED LOW TRAVELING WELL TO THE SOUTH OF THE
STATE WEDNESDAY THROUGH FRIDAY. THIS DOES NOT MOVE THINGS ALONG AS
FAST AS THE NEW 12Z GFS SO HAVE CLOUDS AND SOME PRECIP CHANCES
LINGERING THROUGH THURSDAY. THEREFORE WITH THIS CHOICE OF MODEL
SOLUTION...HIGHS WILL NOT BE AS WARM AS NEW MEX NUMBERS HAVE.
GENERALLY THROUGH THE SHORT TERM TEMPERATURES WILL BE MID/UPPER
60S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
NOT CLEAR HOW FAST THE UPPER LOW AND LINGERING MOISTURE WILL CLEAR
OUT ON FRIDAY. WEAK COLD FRONT DRIFTING SOUTHEAST ACROSS THE GREAT
LAKES WILL LIKELY ACT AS LEADING EDGE OF DRYING AND SUBSIDENCE.
ALL MODELS HAVE BEEN TRENDING TOWARD A DRIER FRIDAY WITH SHOWERS
SHIFTING SOUTHEAST.

WEEKEND FORECAST BASED ON NCEP GUIDANCE AND ECMWF. 12Z GFS LOOKS WAY
TOO FAST WITH NEXT FRONTAL PASSAGE PROGGED ON SUNDAY. WENT WITH THE
IDEA THAT SURFACE HIGH BUILDS ACROSS THE GREAT LAKES ON SATURDAY AND
MOVES TO NEW ENGLAND ON SUNDAY. THIS WOULD BRING DRY WEATHER WITH
NICE DIURNAL TEMPERATURE SWINGS WITH RELATIVELY MILD DAYS AND
SEASONABLY COOL NIGHTS. FCST TEMPS WILL BE COOLER THAN GFS GUIDANCE
FRIDAY AND SATURDAY AS HIGH PRESSURE BUILDS IN...THEN WARMER THAN
GUIDANCE SUNDAY SINCE WE ARE HOLDING BACK THE NEXT FRONT AND RETURN
SOUTHEAST FLOW WILL HAVE DEVELOPED.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
BAND OF LIGHT RAIN ACROSS LOWER MI TO EXTREME NRN OH OCCURRING NE
OF A WARM FRONT. WILL CARRY OCCASIONAL LIGHT RAIN EARLY THIS
MORNING MAINLY KTOL-KCLE-KYNG AREAS BUT NO RESTRICTION TO VSBY.
OTHERWISE EXPECTING VFR WEATHER THROUGH THE TAF FORECAST PERIOD AS
HIGH PRESSURE STRENGTHENS OVER THE LOWER LAKES LATER TODAY PUSHING
PRECIP OUT OF THE AREA THIS MORNING. MID CLOUD CIGS EARLY ABOUT 6K-
12K WILL GIVE WAY TO JUST HIGH CLOUDS OR CLEAR LATER THIS MORNING
IN THE NE AND BY EARLY AFTERNOON SW.

OUTLOOK...NEXT SURFACE LOW/COLD FRONT ASSOCIATED WITH A DEVELOPING UPPER
LOW OVER SOUTH CENTRAL STATES LOOKS TO AFFECT THE AREA BY WEDNESDAY.
MODELS ALL OVER THE PLACE ON POSITION OF SYSTEM AND AMOUNT OF
SHOWERS/CLOUDS THAT WILL SPREAD INTO THE AREA. WHAT WE BELIEVE IS
THAT THERE WILL BE AN INCREASE IN MID/HIGH CLOUDS BY EARLY WEDNESDAY
AND A TREAT OF SHOWERS AND PERHAPS MVFR CEILINGS/VSBY BY WEDNESDAY
AFTERNOON OR EVENING NW OHIO AND AT ALL TAF SITES BY WED NIGHT INTO
THURSDAY. WEAKENING COLD FRONT DRIFTING SOUTHEAST ACROSS THE REGION
SHOULD PUSH THE SHOWERS SOUTHEAST OF MOST OF THE AREA BY FRIDAY.

&&

.MARINE...
WINDS ESSENTIALLY LIGHT AND VARIABLE BUT AS CANADIAN HIGH PRESSURE
BUILDS TOWARD NEW ENGLAND THE NORTHEAST WIND WILL PICK UP NOTICEABLY
ON MONDAY. WILL PROBABLY GET CLOSE TO SMALL CRAFT ADVISORY
CONDITIONS BY MONDAY EVENING BUT WILL KEEP FORECAST JUST BELOW
CRITERIA FOR NOW. SMALL CRAFT OPERATORS SHOULD CHECK FORECAST
FREQUENTLY AND BE ALERT IF YOU ARE GOING OUT ON THE LAKE MONDAY.
THINGS SHOULD SETTLE DOWN MID WEEK AS UPPER LOW AND WEAK SURFACE LOW
PASS BY TO THE SOUTH. NEXT COLD FRONT EXPECTED LATER THURSDAY OR
EARLY FRIDAY. FRONT APPEARS AS IF IT WILL BE RATHER WEAK BUT WINDS
WILL SHIFT TOWARD THE NORTHEAST ON FRIDAY AND FRESHEN UP.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...KIELTYKA
SHORT TERM...OUDEMAN
LONG TERM...KOSARIK
AVIATION...RANDEL
MARINE...KOSARIK
Hazardous weather outlook, Oct 5, 9:14 AM EDT, 18 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
914 AM EDT SUN OCT 5 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-061100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
914 AM EDT SUN OCT 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:34 PM EDTSmall Craft AdvisoryCLE6 hr

Nearby

Frost Advisories in Ohio, 2008Frost Advisories in Pennsylvania, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.